skip to the last paragraph for my question if you don't want to here about my story/symptoms.
I am a new member of the forum, but not knew to the forum. I have been on the website reading about rosacea and candida for months.
Last summer within weeks of taking a Z-pack of Antibiotics
, I started to get a little rash on my cheeks and this did not go away. My symptoms worsened to the point that my whole face is bright red and covered with bumbs, when I wash my face, it feels like lizard skin. It is horrible. These bumps go all the way down my neck and chest and almost all the way down my back. The further away from my face, the less intense, but there nonetheless.
I went to a doctor who sent (and it took months) to a dermatologist, I waited in his office for an hour, he walked in, called a pustule on my face "vile" and prescribed the Antibiotic
minocycline despite my concern that Antibiotics
were the cause.
work great, but as soon as I go off, the symptoms come back with a vengeance.
All this time I was thinking it had something to do with Candida, I remembered reading about it in the past and felt a connection, but could not get a professional to take me seriously.
I made an appointment with a naturopath and took a Yeast Quiz and she concluded that I did have Candida problems and I have an appointment in a few weeks to receive her treatment. In the mean time, I have changed my diet to the Candida diet, am taking a pill called "Yeast Cleanse", MSM, a probiotic in the mornings and 100% aloe vera fractionally distilled. I am sure there is more, but I am waiting for my appointment in the few weeks. I am also off he antibiotics again and my skin is terrible. Since taking the Yeast Cleanse I am trying to take some psyllium in between meals when I remember.
There are some things that I am unclear as to what are allowed. I am getting mixed answers.
Are steel cut oats allowed? How about Berries like blueberries, strawberries, etc. I have seen mixed answers on Yogurt as well, but have concluded that it should probably be avoided because of the dairy. Thanks for any replies.